Please use this identifier to cite or link to this item:
Title: Деякі результати про модулі над дедекіндовими областями
Other Titles: Insight into Modules over Dedekind Domains
Authors: Курдаченко Л.А.
Семко М.М.
Субботін І.Я.
Kurdachenko L.A.
Semko N.N.
Subbotin I.Ya.
Keywords: вільні модулі
проективні модулі
ін’єктивні модулі
ділимі модулі
скінченно породжені модулі
артинові модулі
прямі суми циклічних модулів
базисні підмодулі
free modules
projective modules
injective modules
divisible modules
finitely generated modules
artinian modules
direct sums of cyclic modules
basic submodules
Issue Date: 2008
Publisher: Kyiv.
Citation: Kurdachenko L. A. Insight into Modules over Dedekind Domains / L. A. Kurdachenko, N. N. Semko, I. Ya. Subbotin ; National Academy of Sciences of Ukraine, Institute of Mathematics. – Kyiv, 2008. – 119 pp.
Abstract: У книзі автори зібрали та систематизували деякі фундаментальні результати про модулі над дедекіндовими областями. Зокрема, результати про вільні та проективні модулі, ін’єктивні та ділимі модулі, скінченно породжені та артинові модулі, прямі суми циклічних модулів та базисні під модулі, представлені тут. Книга може бути корисною як для дослідників, так і для аспірантів та студентів старших курсів, які забажають вивчати ці суб’єкти. Її також можна використовувати як основу для курсу лекцій про модулі над дедекіндовими областями.
In this book the authors collected and systematized some fundamental results on modules over Dedekind domains. In particular, the results about the free and projective modules, injective and divisible modules, finitely generated and artinian modules, direct sums of cyclic modules and basic modules were placed here. The book may be useful for researchers and graduate students who will be willing to study this subject. It can also serve as a suitable textbook for a lecture course in modules over Dedekind domains.
Description: 1. Черников С.Н. Бесконечные слойно-конечные группы //Матем. сб., 1948, Т. 22, С. 101-133. 2. Черников С.Н. О слойно-конечных группах //Матем. сб., 1958, Т.45, С. 415 - 416. 3. 3. Kurdachenko L.A., Otal J., Subbotin I.Ya. Artinian modules over group rings. – Basel: Birkhauser, 2007. – 245 p. 4. Фукс Л. Бесконечные абелевы группы: В 2 т. – М.: Мир, 1974. – Т.1. –336 с.
ISBN: 966-02-2571-7
ISSN: 978-966-02-4846-5
Appears in Collections:Монографії

Files in This Item:
File Description SizeFormat 
4345_IR.pdf3.09 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.